# SDR WVER2015052400005

- Difficulty date: May 24, 2015
- Submitted: May 24, 2015
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 11,934 hours, 11,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE FLOORBEAM CORRODED TO A LEVEL 2, LBL 18-RBL 18, R & R FS 280 BEAM IAW SB670BA-53-041.
